# SDR IPXA2019092847335

- Difficulty date: September 3, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Former
- Part number: AVB769534
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C#2 ENGINE PYLON LOWER AFT FAIRING FORMER ASSY. HAS A DAMAGED HOLE.REPAIRED DAMAGED #2 PYLON LOWER AFT FAIRING FORMER ASSY, IAW VT-SAA EA 011-5450-01-A7892 REV. IR AND UPS EO MD11-5450-74103-A. (MINOR)
